# SDR SWIA200819924

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 18,481 hours, 14,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FWD EMERGENCY LIGHTS ARE INOPERATIVE.  (FLIGHT NR 3748) REPLACED TB110 TERMINAL BLOCK IAW WDM 33-52-00. OPS CHECK GOOD.
